MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 300MM

GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 300MM
Model Number 109.519
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a rod fracture was found 2 years post-operatively, with subsequent disassociation of the locking cap from the screw head and the rod pulling out from the screw head.

Brand Name
PROTEX
Common Device Name
6.0MM STRAIGHT ROD, 300MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10655826
Report Number3004142400-2020-00141
Device Sequence Number14273186
Product Code MNH
UDI-Device Identifier00889095034769
UDI-Public00889095034769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109.519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;